# SDR SWIA2019102246550

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 34,409 hours, 25,106 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: O-Ring
- Condition: Defective
- Location: Hyd Press Mani
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

HYD PUMP 3B CAUTION MSG ON SHORT FINAL. IB GND SPLRS CAUTION ON SHORT FINAL. CONTINUED LANDING. STEERING INOP ON LANDING. UPON STOPPING, HYD 3 FLUID LEVEL SHOWING 0%. TOW TO GATE REQUIRED. FLT # 3199 CLOSEDFOUND 3B PRESSURE MANIFOLD DELTA P SWITCH LEAKING OUT OF O-RING. REMOVED AND REPLACED DEFECTIVE O-RING ON HYD 3B PRESSURE MANIFOLD DELTA P SWITCH. SERVICED #3 HYDRAULIC SYSTEM AND PERFORMED OPERATIONAL/LEAK CHECK. HYD #3B OP AND LEAK CHECKS GOOD IAW AMM.
